compactness on bitopological spaces

  • Rasha Naser Majeed Mathematics Department College of Education – Ibn Al- Haitham,


         In this paper we define a new kind of open sets in bitopological space which we called semi open sets, which  we lead to define a new type of compactness on bitopological spaces called "compactness" and we study the properties of this spaces, also we define the continuous functions between these spaces.


Download data is not yet available.
How to Cite
Naser Majeed, R. (2017). compactness on bitopological spaces. Journal of Al-Qadisiyah for Computer Science and Mathematics, 3(1), 130-136. Retrieved from
Math Articles